Forum > Topic Details


Who should seek medical advice if experiencing persistent erection after taking Tadalista 60 Mg?

Who should seek medical advice if experiencing persistent erection after taking Tadalista 60 Mg?

by stephen Barkin (Posts: 0) » about 1 month ago

If someone experiences a persistent erection, also known as priapism, after taking Tadalista 60 mg (containing Tadalafil), it's crucial to seek medical advice immediately. Priapism is a medical emergency that requires prompt attention to prevent potential complications such as tissue damage and permanent erectile dysfunction. Here are some key points to keep in mind: Seek medical attention promptly: Priapism is a serious condition that requires immediate medical treatment. Delay in seeking medical help can lead to complications. Contact a healthcare provider or visit the nearest emergency room: If you experience an erection that lasts longer than four hours after taking Tadalista 60mg, contact a healthcare provider or go to the emergency room right away. Do not ignore persistent erections: Even if there is no pain associated with the erection, it's essential to seek medical attention. Priapism can occur without pain and still pose a risk to sexual function and overall health. Provide information about medication use: When seeking medical help for priapism, be sure to inform the healthcare provider about any medications you have taken, including Tadalista 60 mg. This information can help guide appropriate treatment. Overall, if you experience a persistent erection after taking Tadalista 60 mg or any other medication for erectile dysfunction, it's essential to take it seriously and seek medical advice promptly to prevent complications.

(0) Answer(s)